`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 5,Number 3,     July 1999

1

Perturbation of essential spectra of evolution operators and the Vlasov-Poisson-Boltzmann system    Pages : 457 - 472

Robert T. Glassey and Walter A. Strauss

 Abstract       Full Text      Related Articles

2

A singular perturbed problem for semilinear wave equations with small parameter    Pages : 473 - 488

Han Yang

 Abstract       Full Text      Related Articles

3

Multiple solutions theorems for semilinear elliptic boundary value problems with resonance at infinity    Pages : 489 - 493

Shujie Li and Zhitao Zhang

 Abstract       Full Text      Related Articles

4

Finding periodic points of a map by use of a k-adic expansion    Pages : 495 - 514

Wacław Marzantowicz and Piotr Maciej Przygodzki

 Abstract       Full Text      Related Articles

5

On dimension of attractors of differential inclusions and reaction-diffussion equations    Pages : 515 - 528

Francisco Balibrea and José Valero

 Abstract       Full Text      Related Articles

6

Closed orbits and homology for $C^2$-flows   Pages : 529 - 534

Mark Pollicott

 Abstract       Full Text      Related Articles

7

Scaling functions and Gibbs measures and Teichmüller spaces of circle endomorphisms    Pages : 535 - 552

Guizhen Cui,  Yunping Jiang and Anthony Quas

 Abstract       Full Text      Related Articles

8

Existence of solutions for some "noncoercive" parabolic equations    Pages : 553 - 568

Maria Michaela Porzio

 Abstract       Full Text      Related Articles

9

Heteroclinic motions joining almost periodic solutions for a class of Lagrangian systems    Pages : 569 - 584

Francesca Alessio,  Carlo Carminati and Piero Montecchiari

 Abstract       Full Text      Related Articles

10

A sharp trace result on a thermo-elastic plate equation with coupled hinged/Neumann boundary conditions    Pages : 585 - 598

Irena Lasiecka and Roberto Triggiani

 Abstract       Full Text      Related Articles

11

Horseshoes and the Conley index spectrum - II: the theorem is sharp    Pages : 599 - 616

M. C. Carbinatto and K. Mischaikow

 Abstract       Full Text      Related Articles

12

Leray functor and orbital Conley index for non-invariant sets   Pages : 617 - 630

Marian Gidea

 Abstract       Full Text      Related Articles

13

The zero diffusion limit of 2-D Navier-Stokes equations with $L^1$ initial vorticity   Pages : 631 - 638

Guangrong Wu and Ping Zhang

 Abstract       Full Text      Related Articles

14

On two noteworthy deformations of negatively curved Riemannian metrics    Pages : 639 - 650

Gabriel P. Paternain

 Abstract       Full Text      Related Articles

15

Pazy-type characterization for differentiability of propagators of higher order Cauchy problems in Banach spaces    Pages : 651 - 662

Ti-Jun Xiao and Jin Liang

 Abstract       Full Text      Related Articles

16

Asymptotic behaviour of a non-autonomous population equation with diffusion in $L^1$   Pages : 663 - 683

Abdelaziz Rhandi and Roland Schnaubelt

 Abstract       Full Text      Related Articles

17

Smoothing effects for some derivative nonlinear Schrödinger equations    Pages : 685 - 695

Nakao Hayashi,  Pavel I. Naumkin and Patrick-Nicolas Pipolo

 Abstract       Full Text      Related Articles